# SDR SWAA2022041292598

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 37,784 hours, 22,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD TRAILING EDGE SHELF PANEL HAS LARGE PUNCTURE IN LOWER SKIN WITH DELAMINATED AREA AROUND THE PUNCTURE / [01] REMOVED PANEL 193CL REF 737 SRM 51-40-02;[02] REMOVED LH MLG DOOR TOP SEAL RETAINER REF 737 SRM 51-40-02;[03] REMOVED LH WING TE SHELF PANEL REF 737 AMM 57-50-02;[04] REMOVED AND REPLACED L/H INBOARD TRAILING EDGE SHELF PANEL (551FB) IAW AMM 57-50-02
